Why do I feel uneasy today?

Posted by aliali @aliali, Sun, Mar 17 11:55am

I have taken my medication (Cipralex, 20 mg) yesterday at bedtime but my stomach was empty! I felt the day after: headache; upper back pain; dizziness; shiverness; accelerated heartbeat. I have exercised to ease these symptoms; exercising usually makes me feel like being undepressed but this time it has just eased the symptoms. Could you help me with that? What causes so: the medication or something else?

@aliali I think that there are certain symptoms of a panic attack, but I have learned that panic attacks are different for everyone. I have dizziness, rapid heart rate and other symptoms but I do not get headache or back pain. I think maybe the answer is to not focus on whether or not it was a panic attack. You felt it and that is enough. It is uncomfortable for sure. I feel for you and wish you good luck.

Liked by Lyn, fluffykitty

REPLY
@lisalucier

Hello, @aliali – just wanted to clarify that you are asking if the following symptoms you mentioned could indicate a panic attack: headache, upper back pain, dizziness, shivering, accelerated heartbeat?

This Mayo Clinic information may be helpful in defining a panic attack https://www.mayoclinic.org/diseases-conditions/panic-attacks/symptoms-causes/syc-20376021

Are you feeling more settled thus far today, @aliali?

Jump to this post

Yes; I exercised and feel better than ever! I then should ignore the negative ideas about being ill or being experiencing a panic attack

REPLY

Hello @falon I have been thinking about you and wondering how your last doctors appointment went. I hope you are doing better on your taper. I hope you will go real slow, I know I am anxious to get off this benzo. But I had all your symptoms 20 years ago, and I thought I was going to die. I lost so much weight, all I could eat was jello for months. I got to the point where my skin felt like it was on fire underneath. Heart palpitations and afraid to go anywhere.
That’s when they put me on Clonazepam. It worked for all this time. That’s why I was afraid to go off, I thought all that horror would come back. But to my surprise it has not as of now. My body must be reverse of everyone else on here. I just wish I had gone off 10 years ago. But I’m doing it now. Things will get better for you I am positive.
Best wishes to you and everyone else on here.
Fluffy
Sorry I think I posted this on the wrong subject theme

Liked by falon

REPLY

@fluffykitty Hi Fluffy kitty. At my last Dr's appointment she decided that I was going too fast. So my cuts are down to 0.125mg every 3 weeks instead of every week. That was just on this past Friday so I'm not feeling much better yet, but hopefully this will help. I am just so anxious to get OFF this poison. I want my brain to start to heal itself. I'm not very patient! Haha. Guess I'll have to be in this case. Thank you for thinking of me. Bless you.

Liked by fluffykitty

REPLY
@falon

@fluffykitty Hi Fluffy kitty. At my last Dr's appointment she decided that I was going too fast. So my cuts are down to 0.125mg every 3 weeks instead of every week. That was just on this past Friday so I'm not feeling much better yet, but hopefully this will help. I am just so anxious to get OFF this poison. I want my brain to start to heal itself. I'm not very patient! Haha. Guess I'll have to be in this case. Thank you for thinking of me. Bless you.

Jump to this post

@falon Hello Falcon, I’m glad you are going slower on your taper. You should feel better soon. Everything I have read is to go slow. I keep reminding myself that I’m going lower and it is giving my brain a chance to heal. Just think, you are lower already. You are even lower than me. I was on 1.50 all these years. You would get a kick watching me cut my .25 pill. I have all these little chips in my pill cutter box. I figure I am at .20. I am really slow. Next week I might be at .195. Lol 😂. But I will be off soon.

My ears are ringing so loud. But I shouldn’t complain. I had 2 Doctors retire last year that took care of me and my husband. Fortunately I found one that agreed to continue my Clonazepam. I think that helped me decide to go off. We like to hike in National Parks and other places and I always had to make sure I had enough of those pills to get me thru, since they will only give you one month at a time. Soon I won’t have to worry about these any more 😊. Neither will you! Keep up your good work. Let us all know your progress.

Take care
Fluffykitty

Liked by falon

REPLY
Please login or register to post a reply.